# SDR HALA2022021500046

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 32,370 hours, 5,104 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

ETOPS ATB - ECAM APU BLEED FAULT // PERFORMED TEST OF APU BLEED VALVE IAW AMM 49-51-51. NO FAULTS NOTED
